Polytropes and Tropical Eigenspaces: Cones of Linearity

Ngoc Mai Tran. Polytropes and Tropical Eigenspaces: Cones of Linearity. Discrete & Computational Geometry, 51(3):539-558, 2014. [doi]

@article{Tran14-0,
  title = {Polytropes and Tropical Eigenspaces: Cones of Linearity},
  author = {Ngoc Mai Tran},
  year = {2014},
  doi = {10.1007/s00454-014-9574-9},
  url = {http://dx.doi.org/10.1007/s00454-014-9574-9},
  researchr = {https://researchr.org/publication/Tran14-0},
  cites = {0},
  citedby = {0},
  journal = {Discrete & Computational Geometry},
  volume = {51},
  number = {3},
  pages = {539-558},
}